# SDR NACA2023033100035

- Difficulty date: March 31, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE OUTER SKIN PANEL CORRODED BS 1562 STA 39L NEAR WASTE SYSTEM SERVICE. REMOVED PLATE FROM LOWER FUSELAGE BS1562S39L TO S39R IAW B767 SRM 51-40-02. FABRICATED PLATE FROM 2024-T3 0.160 IAW B767 SRM 51-40-02. INSTALLED PLATE AT LOWER FUSELAGE BS1562 S39L TO S39R IAW B767 SRM 51-40-02. NDT REPORT ENCLOSED, NO DEFECTS NOTED.
